# SDR 9724561234

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 2594466906
- Condition: Inoperative
- Location: Rt Cockpit
- Part time: 36,932 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FIRST OFFICER'S AIRPSEED INDICATOR WENT TO 0.  AIRCRAFT RETURNED TO SEA AND LANDED WITHOUT INCIDENT. REPLACED THE FIRST OFFICER'S AIRSPEED INDICATOR.  OPERATIONAL CHECK OK.
